Alert archive / California / Small Craft Advisories in 2008
Small Craft Advisory 113, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Sep 8, 2008, 3:00 AM PDT. It took effect at Sep 9, 2008, 2:54 AM PDT. It was in force for 46 hr.
The area
The counties it named.
The facts
- Issued
- Sep 8, 2008, 3:00 AM PDT (10:00 UTC)
- In effect from
- Sep 9, 2008, 2:54 AM PDT
- Expired
- Sep 11, 2008, 1:00 AM PDT
- In force
- 46 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
229 WHUS76 KMTR 081000 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 300 AM PDT MON SEP 8 2008 ...GUSTY SOUTHWEST WINDS EXPECTED TO CONTINUE IN SAN FRANCISCO BAY THROUGH TUESDAY AFTERNOON... PZZ570-081800- /O.NEW.KMTR.SC.Y.0113.080909T1200Z-080910T0000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM- 300 AM PDT MON SEP 8 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 5 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM PDT TUESDAY. NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT LATE TONIGHT AS A TROUGH OF LOW PRESSURE SLIDES INLAND AND HIGH PRESSURE BUILDS OVER THE EASTERN PACIFIC. THESE TWO FEATURES WILL ACT SYNERGISTICALLY TO INCREASE THE ON SHORE PRESSURE GRADIENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-081800- /O.EXT.KMTR.SC.Y.0112.080908T1000Z-080910T0000Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 300 AM PDT MON SEP 8 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT TUESDAY... GUSTY SOUTH WEST WINDS OF 15 TO 25 KT ARE EXPECTED TO CONTINUE THROUGH TUESDAY EVENING IN THE VICINITY OF ANGEL ISLAND. THESE GUSTY SOUTH WEST WINDS WILL INCREASE TO 30 KT WITH OCCASIONAL GALE FORCE GUSTS TO 38 KT AS THE AFTERNOON SEA BREEZE ENHANCES THE ONSHORE PRESSURE GRADIENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE WARNINGS... MARINE WEATHER STATEMENTS...WATCH COUNTY NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
11 follow-up statements
722 WHUS76 KMTR 081603 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 903 AM PDT MON SEP 8 2008 ...GUSTY SOUTHWEST WINDS EXPECTED TO CONTINUE IN SAN FRANCISCO BAY THROUGH TUESDAY AFTERNOON... PZZ530-090015- /O.CON.KMTR.SC.Y.0112.000000T0000Z-080910T0000Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 903 AM PDT MON SEP 8 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... GUSTY SOUTHWEST WINDS 15 TO 25 KT ARE EXPECTED OVER THE SAN FRANCISCO BAY AREA...ESPECIALLY AROUND ANGEL ISLAND WHERE LATE AFTERNOON WINDS LOCALLY GUST TO NEAR 35 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-090015- /O.CON.KMTR.SC.Y.0113.080909T1200Z-080910T0000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM- 903 AM PDT MON SEP 8 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM PDT TUESDAY... NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT LATE TONIGHT AS A TROUGH OF LOW PRESSURE SLIDES INLAND AND HIGH PRESSURE BUILDS OVER THE EASTERN PACIFIC. THESE TWO FEATURES WILL COMBINE TO INCREASE THE ON-SHORE PRESSURE GRADIENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GUDGEL
037 WHUS76 KMTR 082122 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 222 PM PDT MON SEP 8 2008 ...GUSTY SOUTHWEST WINDS EXPECTED TO CONTINUE IN SAN FRANCISCO BAY IN THE AFTERNOONS AND EVENINGS WHILE WINDS ARISE OVER THE NORTHERN WATERS ON TUESDAY ... PZZ530-090530- /O.EXT.KMTR.SC.Y.0112.000000T0000Z-080909T0900Z/ /O.NEW.KMTR.SC.Y.0113.080909T1900Z-080910T0800Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 222 PM PDT MON SEP 8 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 12 PM TUESDAY TO 1 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 12 PM TUESDAY TO 1 AM PDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM PDT TUESDAY. GUSTY WEST WIND 15 TO 25 KT DURING THE AFTERNOON AND EVENING HOURS IS EXPECTED THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-090530- /O.EXB.KMTR.SC.Y.0112.080909T2200Z-080910T1200Z/ POINT ARENA TO POINT REYES TO 20 NM- 222 PM PDT MON SEP 8 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 5 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 5 AM PDT WEDNESDAY. NORTHWEST WIND IS EXPECTED TO INCREASE TO 15 TO 25 KNOTS BEGINNING TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-090530- /O.EXT.KMTR.SC.Y.0113.080909T1200Z-080910T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM- 222 PM PDT MON SEP 8 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM TUESDAY TO 5 AM PDT WEDNESDAY... NORTHWEST WIND 15 TO 25 KNOTS IS EXPECTED TO ARISE EARLY THURSDAY OVER THE NORTHERN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GUDGEL
646 WHUS76 KMTR 090335 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 835 PM PDT MON SEP 8 2008 ...GUSTY SOUTHWEST WINDS EXPECTED TO CONTINUE IN SAN FRANCISCO BAY IN THE AFTERNOONS AND EVENINGS WHILE WINDS ARISE OVER THE NORTHERN WATERS ON TUESDAY ... PZZ570-091145- /O.EXT.KMTR.SC.Y.0113.080909T1900Z-080910T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM- 835 PM PDT MON SEP 8 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 12 PM TUESDAY TO 5 AM PDT WEDNESDAY... NORTHWEST WIND IS EXPECTED TO INCREASE TO 15 TO 25 KNOTS BEGINNING TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-091145- /O.CON.KMTR.SC.Y.0112.000000T0000Z-080909T0900Z/ /O.CON.KMTR.SC.Y.0113.080909T1900Z-080910T0800Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 835 PM PDT MON SEP 8 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 12 PM TUESDAY TO 1 AM PDT WEDNESDAY... WEST WINDS 15 TO 25 KT WITH OCCASIONAL GALE FORCE GUSTS TO 35 KT EXPECTED DURING THE AFTERNOON AND EVENING HOURS TONIGHT AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-091145- /O.CON.KMTR.SC.Y.0112.080909T2200Z-080910T1200Z/ POINT ARENA TO POINT REYES TO 20 NM- 835 PM PDT MON SEP 8 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 5 AM PDT WEDNESDAY... NORTHWEST WIND IS EXPECTED TO INCREASE TO 15 TO 25 KNOTS BEGINNING TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
115 WHUS76 KMTR 090954 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 254 AM PDT TUE SEP 9 2008 ...GUSTY SOUTHWEST WINDS EXPECTED TO CONTINUE IN SAN FRANCISCO BAY WHILE WINDS ARE EXPECTED TO INCREASE OVER THE NORTHERN WATERS THIS AFTERNOON... PZZ570-091800- /O.EXT.KMTR.SC.Y.0113.080909T1900Z-080911T0000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM- 254 AM PDT TUE SEP 9 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 5 PM PDT WEDNESDAY... NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT THIS AFTERNOON AS A TROUGH OF LOW PRESSURE SLIDES INLAND AND HIGH PRESSURE BUILDS OVER THE EASTERN PACIFIC. THESE TWO FEATURES WILL COMBINE TO INCREASE THE ON-SHORE PRESSURE GRADIENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-091800- /O.EXT.KMTR.SC.Y.0113.080909T0954Z-080910T1200Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 254 AM PDT TUE SEP 9 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY... GUSTY SOUTHWEST WINDS 15 TO 25 KT ARE EXPECTED OVER THE SAN FRANCISCO BAY AREA...ESPECIALLY AROUND ANGEL ISLAND WHERE LATE AFTERNOON WINDS LOCALLY GUST TO NEAR 35 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-091800- /O.EXT.KMTR.SC.Y.0112.080910T0000Z-080910T1200Z/ POINT ARENA TO POINT REYES TO 20 NM- 254 AM PDT TUE SEP 9 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY... NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT THIS AFTERNOON AS A TROUGH OF LOW PRESSURE SLIDES INLAND AND HIGH PRESSURE BUILDS OVER THE EASTERN PACIFIC. THESE TWO FEATURES WILL COMBINE TO INCREASE THE ON-SHORE PRESSURE GRADIENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE WARNINGS... MARINE WEATHER STATEMENTS...WATCH COUNTY NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
386 WHUS76 KMTR 091652 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 952 AM PDT TUE SEP 9 2008 ...GUSTY SOUTHWEST WINDS EXPECTED TO CONTINUE IN SAN FRANCISCO BAY WHILE WINDS ARE EXPECTED TO INCREASE OVER THE NORTHERN WATERS THIS AFTERNOON... PZZ570-100100- /O.CON.KMTR.SC.Y.0113.080909T1900Z-080911T0000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM- 952 AM PDT TUE SEP 9 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-100100- /O.CON.KMTR.SC.Y.0113.000000T0000Z-080910T1200Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 952 AM PDT TUE SEP 9 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... GUSTY AFTERNOON AND EARLY EVENING WEST WINDS 15 TO 25 KT ARE EXPECTED OVER THE BAY AGAIN WITH SPEEDS UP TO 30 KT IN THE VICINITY OF ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-100100- /O.CON.KMTR.SC.Y.0112.080910T0000Z-080910T1200Z/ POINT ARENA TO POINT REYES TO 20 NM- 952 AM PDT TUE SEP 9 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY... NORTHWEST WINDS ARE EXPECTED TO ARISE TO 15 TO 25 KT...ESPECIALLY OVER THE NORTHERN PORTIONS OF THE OUTER WATERS LATER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GUDGEL
240 WHUS76 KMTR 092153 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 253 PM PDT TUE SEP 9 2008 ...SOUTHWEST WINDS EXPECTED TO CONTINUE WITH LOCAL GUSTS TO 30 KT IN SAN FRANCISCO BAY WHILE WINDS ARE EXPECTED TO CONTINUE TO BE GUSTY OVER THE NORTHERN WATERS THIS AFTERNOON... PZZ530-100600- /O.EXT.KMTR.SC.Y.0113.000000T0000Z-080910T0900Z/ /O.EXB.KMTR.SC.Y.0113.080910T2000Z-080911T0800Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 253 PM PDT TUE SEP 9 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM PDT THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM PDT WEDNESDAY. WITH HIGHER PRESSURE REMAINING OFF THE CALIFORNIA COAST THE BAY AREA CAN EXPECT GUSTY AFTERNOON AND EVENING WEST WINDS 15 TO 25 KT WITH LOCALLY HIGHER GUSTS TO 30 KT AROUND ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-100600- /O.EXT.KMTR.SC.Y.0113.000000T0000Z-080911T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM- 253 PM PDT TUE SEP 9 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY... GUSTY NORTHWEST WIND 15 TO 25 KT WITH A FEW GUSTS TO 30 KT WILL OCCUR OVER THE NORTHERNMOST PORTIONS OF THE OUTER COASTAL WATERS THROUGH VERY EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-100600- /O.CON.KMTR.SC.Y.0112.080910T0000Z-080910T1200Z/ POINT ARENA TO POINT REYES TO 20 NM- 253 PM PDT TUE SEP 9 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... GUSTY NORTHWEST WIND 15 TO 25 KT WILL OCCUR OVER THE NORTHERNMOST PORTIONS OF THE INNER COASTAL WATERS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GUDGEL
181 WHUS76 KMTR 100418 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 918 PM PDT TUE SEP 9 2008 LOW PRESSURE SLIDING SOUTH ACROSS THE LENGTH OF THE STATE WILL MAINTAIN LIGHT TO MODERATE NORTHWEST WINDS ACROSS THE COASTAL WATERS THROUGH WEDNESDAY. WINDS WILL DECREASE THE LATER HALF OF THE WEEK AS THE LOW MOVES SOUTH AND THE PRESSURE GRADIENT OVER THE COASTAL WATERS RELAXES. PZZ540-100530- /O.CAN.KMTR.SC.Y.0112.000000T0000Z-080910T1200Z/ POINT ARENA TO POINT REYES TO 20 NM- 918 PM PDT TUE SEP 9 2008 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ570-101230- /O.EXT.KMTR.SC.Y.0113.000000T0000Z-080910T1600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM- 918 PM PDT TUE SEP 9 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT WEDNESDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-101230- /O.CON.KMTR.SC.Y.0113.000000T0000Z-080910T0900Z/ /O.CON.KMTR.SC.Y.0113.080910T2000Z-080911T0800Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 918 PM PDT TUE SEP 9 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM PDT THURSDAY... WITH HIGHER PRESSURE REMAINING OFF THE CALIFORNIA COAST THE BAY AREA CAN EXPECT GUSTY AFTERNOON AND EVENING WEST WINDS 15 TO 25 KT WITH LOCALLY HIGHER GUSTS TO 30 KT AROUND ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
879 WHUS76 KMTR 100950 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 250 AM PDT WED SEP 10 2008 LOW PRESSURE SLIDING SOUTH ACROSS THE LENGTH OF THE STATE WILL MAINTAIN LIGHT TO MODERATE NORTHWEST WINDS ACROSS THE COASTAL WATERS THROUGH WEDNESDAY. WINDS WILL DECREASE THE LATER HALF OF THE WEEK AS THE LOW MOVES SOUTH AND THE PRESSURE GRADIENT OVER THE COASTAL WATERS RELAXES. PZZ570-101800- /O.EXT.KMTR.SC.Y.0113.000000T0000Z-080911T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM- 250 AM PDT WED SEP 10 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY... NORTHWEST WIND 15 TO 25 KT WILL CONTINUE OVER THE NORTHERNMOST PORTIONS OF THE OUTER COASTAL WATERS UNTIL EARLY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-101800- /O.CON.KMTR.SC.Y.0113.080910T2000Z-080911T0800Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 250 AM PDT WED SEP 10 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM PDT THURSDAY... WINDS WILL INCREASE AGAIN DURING THE AFTERNOON AND CONTINUE THROUGH THE EVENING HOURS OVER SAN FRANCISCO BAY. SOUTHWEST WINDS 15 TO 25 KT MAY BE EXPECTED WITH LOCAL GUSTS TO 30 KT IN THE VICINITY OF ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GUDGEL
184 WHUS76 KMTR 101537 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 837 AM PDT WED SEP 10 2008 LOW PRESSURE SLIDING SOUTH ACROSS THE LENGTH OF THE STATE WILL MAINTAIN LIGHT TO MODERATE NORTHWEST WINDS ACROSS THE COASTAL WATERS THROUGH WEDNESDAY. WINDS WILL DECREASE THE LATER HALF OF THE WEEK AS THE LOW MOVES SOUTH AND THE PRESSURE GRADIENT OVER THE COASTAL WATERS RELAXES. PZZ570-102345- /O.CON.KMTR.SC.Y.0113.000000T0000Z-080911T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM- 837 AM PDT WED SEP 10 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... NORTHWEST WIND 15 TO 25 KT WILL CONTINUE OVER THE NORTHERNMOST PORTIONS OF THE OUTER COASTAL WATERS UNTIL EARLY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-102345- /O.CON.KMTR.SC.Y.0113.080910T2000Z-080911T0800Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 837 AM PDT WED SEP 10 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM PDT THURSDAY... WINDS WILL INCREASE AGAIN DURING THE AFTERNOON AND CONTINUE THROUGH THE EVENING HOURS OVER SAN FRANCISCO BAY. SOUTHWEST WINDS 15 TO 25 KT MAY BE EXPECTED WITH LOCAL GUSTS TO 30 KT IN THE VICINITY OF ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
219 WHUS76 KMTR 102131 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 231 PM PDT WED SEP 10 2008 LOW PRESSURE SLIDING SOUTH ACROSS THE LENGTH OF THE STATE WILL MAINTAIN LIGHT TO MODERATE NORTHWEST WINDS ACROSS THE COASTAL WATERS THROUGH WEDNESDAY. WINDS WILL DECREASE THE LATER HALF OF THE WEEK AS THE LOW MOVES SOUTH AND THE PRESSURE GRADIENT OVER THE COASTAL WATERS RELAXES. PZZ570-110545- /O.CON.KMTR.SC.Y.0113.000000T0000Z-080911T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM- 231 PM PDT WED SEP 10 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... NORTHWEST WIND 15 TO 25 KT WILL CONTINUE OVER THE NORTHERNMOST PORTIONS OF THE OUTER COASTAL WATERS UNTIL EARLY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-110545- /O.CON.KMTR.SC.Y.0113.000000T0000Z-080911T0800Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 231 PM PDT WED SEP 10 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT THURSDAY... STRONG WEST AND SOUTHWEST WINDS 15 TO 25 KT WILL CONTINUE UNTIL 1 AM OVER PORTIONS OF THE SAN FRANCISCO BAY. THE STRONGEST WINDS WILL OCCUR NEAR THE GOLDEN GATE BRIDGE AND NORTH OF THE BAY BRIDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
735 WHUS76 KMTR 110505 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 1005 PM PDT WED SEP 10 2008 PZZ570-110615- /O.CAN.KMTR.SC.Y.0113.000000T0000Z-080911T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM- 1005 PM PDT WED SEP 10 2008 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ530-110800- /O.CON.KMTR.SC.Y.0113.000000T0000Z-080911T0800Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 1005 PM PDT WED SEP 10 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 7, 9:00 PM PDT, 6 hours earlier.
Area forecast discussion, Sep 7, 9:00 PM PDT, 6 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
900 PM PDT SUN SEP 7 2008
.DISCUSSION...AS OF 9:00 PM PDT SUNDAY...AN UPPER LOW IS CURRENTLY
CENTERED NEAR REDDING AND THE CIRCULATION AROUND THIS FEATURE WAS
VISIBLE IN THE CLOUDS AND SMOKE EARLIER THIS AFTERNOON AND EVENING.
THE WATER VAPOR SHOWS THE VORT MAX CIRCULATION AS WELL. THE EFFECTS
LOCALLY HAVE BEEN TO INDUCE THE DEEPENING OF THE MARINE LAYER.
EARLIER TODAY THE STRATUS ENVELOPED THE ENTIRE COAST AND ITS NOW
STARTING TO SPREAD INLAND. CLOUDS ARE ALREADY BEING REPORTED AT
OAKLAND AND SFO WITH LOW CLOUD DECKS AT MRY/SNS AND WVI WITH STRATUS
QUICKLY FILLING THE SALINAS VALLEY. NORTH OF POINT REYES THE LOW
CLOUDS ARE FILLING INLAND AND WILL LIKELY MAKE IT INTO SANTA ROSA
SHORTLY. THE DEPTH OF THE MARINE LAYER IS ROUGHLY 1000-1500 FEET BUT
WILL CONTINUE TO SLOWLY DEEPEN OVERNIGHT AS THE UPPER ATMOSPHERIC LOW
PRESSURE PASSES OVERHEAD. ONE LAST NIGHT OF MILD AND DRY WEATHER FOR
THE INLAND HILLS ABOVE 2000 FEET.
EXPECT A CLOUDY START FOR MOST AREAS BELOW 1500 FEET ON MONDAY WITH
MUCH COOLER TEMPERATURES FOR INLAND AREAS ON MONDAY. THE FAR INLAND
VALLEYS STILL WARMED WELL INTO THE 90S AND TRIPLE DIGITS TODAY BUT
THAT WONT HAPPEN ON MONDAY WITH THE PRESENCE OF THE UPPER LOW AND
DEEPENING MARINE LAYER. TOMORROW IS THE TYPE OF DAY WHERE THERE IS
BIG TEMPERATURE BUST POTENTIAL FOR PLACES LIKE CONCORD AND LIVERMORE.
THE CURRENT GRIDS AND LATEST MOS DATA STILL SUGGEST TEMPS INTO THE
UPPER 80S BUT IF THE MARINE DECK CONTINUES TO DEEPEN WITH BRISK
ONSHORE WINDS THROUGH THE DAY THEY COULD HAVE A HARD TIME REACHING
80. IN ADDITION THE TRAJECTORY OF THE UPPER LOW COULD INDUCE A
SOUTHERLY WIND FLOW INTO THE NORTH BAY VALLEYS WHICH IS OFTEN A
CLAMMY WIND FOR THE LOCALES OF NAPA AND SANTA ROSA.
THE LATEST 00Z NAM RUN KEEPS THE 500 MB TROUGH AXIS RIGHT OVER
THE BAY AREA ON MONDAY AND TUESDAY SO CLOUD DECKS COULD BE SLOW TO
CLEAR BOTH AROUND SF BAY AND THE COASTLINE WITH PERIODIC DRIZZLE.
THE DEEPENING OF THE LAYER SHOULD PRECLUDE WIDESPREAD DENSE FOG ON
THE ROADWAYS AND KEEP IT CONFINED TO THE HILLSIDES. THE LATEST NAM
THEN BRINGS A SHORTWAVE INTO THE BAY AREA TUESDAY NIGHT INTO
WEDNESDAY WITH SUBTLE COOL ADVECTION THAT WILL REINFORCE THE MARINE
LAYER AND MAKE ANY OF THE RECENT HEAT A DISTANT MEMORY. IF THE 00Z
NAM IS A PRE-CURSOR TO THE INCOMING 00Z GFS AND ECMWF THEN TEMPS WILL
AVERAGE BELOW NORMAL FOR MUCH OF THE WEEK WITH EXTENSIVE NIGHT AND
MORNING CLOUDS IN THE VALLEYS.
AFTER THE MID-WEEK COOL DOWN A MODEST UPWARD TREND IN TEMPERATURES
SHOULD OCCUR TOWARDS THE WEEKEND AS THE TROUGH EJECTS EASTWARD.
&&
.AVIATION...AS OF 10:30 PM PDT SUNDAY...MARINE LAYER EXPECTED TO
DEEPEN OVERNIGHT WHICH WILL PUSH STRATUS INTO ALL OF THE SFO BAY
AREA. BURNOFF TIMES FORECAST TO BE 17Z AT SFO AND 18Z FOR THE SFO
APPROACH ZONE.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...SF BAY.
PUBLIC FORECAST: R WALBRUN
AVIATION/MARINE: W PI
NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCONearby
Small Craft Advisories in California, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.